# SDR 03FDEA00385

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 67,972 hours, 24,677 cycles
- Engine: Ge CF650*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 5,000 FT IN CLIMB GOT LEVEL 3 CARGO FIRE LWR ALERT. DISCHARGED AGENT IAW CHECKLIST AND RETURNED TO LAND AT KMEM.  WHEN LEVEL 3 ALERT CAME ON AGAIN,  DISCHARGED OTHER BOTTLE. CARGO FIRE LWR ALERT CAME ON AGAIN 2 MORE TIMES, DURING TAXI IN.  CHECKED WIRING, REPAIRED GND ON AFT DET.  REMOVED AND REPLACED ALL FOUR SMOKE DETECTORS IAW MM 26-14-01-4 SAFETIED ALL CONNCTOR PLUGS.   PERFORMED ALL RETURN TO SERVICE CHECKS , PERFORMED THEM SEVERAL TIMES.  OK FOR  SERVICE.
